# SDR UPS08553392

- Difficulty date: September 16, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 12,620 hours, 20,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT FLOOR HAS CORROSION BS 271 RBL 6.5 WL 208.  REPAIRED COCKPIT FLOOR IAW SRM 51-70-13-0G.
